# SDR DALA13068443766

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND E & E BAY FRAME WEB CORRODED, BS 320 ABOVE S23L. MAINTENANCE REPLACED FRAME IAW SRM 51-40-02 AND DWG 141A1180, REV B, STA. 320 ABOVE S23L.
